Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness theorems for a class of generalized trigonometrical series


Author: J. L. Smyrl
Journal: Proc. Amer. Math. Soc. 5 (1954), 971-978
MSC: Primary 42.4X
MathSciNet review: 0065677
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fejes, Über die Fouriersche Reihe der Abkühlung, Acta Univ. Szeged. Sect. Sci. Math. 11 (1946), 28–36 (German). MR 0018250
  • [2] S. Verblunsky, Sur une classe de séries exponentielles de Cauchy, Bull. Sci. Math. (2) 76 (1952), 85–96 (French). MR 0048622
  • [3] A. Zygmund, Trigonometrical series, 1935.
  • [4] A. Rajchman and A. Zygmund, Sur la possibilité d’appliquer la méthode de Riemann aux séries trigonométriques sommables par le procédé de Poisson, Math. Z. 25 (1926), no. 1, 261–273 (French). MR 1544808, 10.1007/BF01283836

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065677-3
Article copyright: © Copyright 1954 American Mathematical Society